Spalt, Detlef D., „Cauchys Kontinuum. Eine historiographische Annäherung via Cauchys Summensatz“, Archive for the History of Exact Sciences 56 (2002), 285–338

V. Peckhaus, Mathematical Reviews [MR 2003e:01024] (2003).

Download
No fulltext has been uploaded.
Book Review | English
Publishing Year
Journal Title
Mathematical Reviews [MR 2003e:01024]
Article Number
MR 2003e:01024
LibreCat-ID

Cite this

Peckhaus V. Spalt, Detlef D., „Cauchys Kontinuum. Eine historiographische Annäherung via Cauchys Summensatz“, Archive for the History of Exact Sciences 56 (2002), 285–338. Mathematical Reviews [MR 2003e:01024]. 2003.
Peckhaus, V. (2003). Spalt, Detlef D., „Cauchys Kontinuum. Eine historiographische Annäherung via Cauchys Summensatz“, Archive for the History of Exact Sciences 56 (2002), 285–338. Mathematical Reviews [MR 2003e:01024].
@article{Peckhaus_2003, title={Spalt, Detlef D., „Cauchys Kontinuum. Eine historiographische Annäherung via Cauchys Summensatz“, Archive for the History of Exact Sciences 56 (2002), 285–338}, number={MR 2003e:01024}, journal={Mathematical Reviews [MR 2003e:01024]}, author={Peckhaus, Volker}, year={2003} }
Peckhaus, Volker. “Spalt, Detlef D., „Cauchys Kontinuum. Eine Historiographische Annäherung via Cauchys Summensatz“, Archive for the History of Exact Sciences 56 (2002), 285–338.” Mathematical Reviews [MR 2003e:01024], 2003.
V. Peckhaus, “Spalt, Detlef D., „Cauchys Kontinuum. Eine historiographische Annäherung via Cauchys Summensatz“, Archive for the History of Exact Sciences 56 (2002), 285–338,” Mathematical Reviews [MR 2003e:01024]. 2003.
Peckhaus, Volker. “Spalt, Detlef D., „Cauchys Kontinuum. Eine Historiographische Annäherung via Cauchys Summensatz“, Archive for the History of Exact Sciences 56 (2002), 285–338.” Mathematical Reviews [MR 2003e:01024], MR 2003e:01024, 2003.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar